Convergence results for two asymptotically quasi-I-nonexpansive mappings and equilibrium problem in Banach spaces

Vinod Kumar Sahu

Abstract


In this article, we consider an implicit iterative scheme for two asymptotically quasi-I-nonexpansive mappings T1, T2 and two asymptotically quasi-nonexpansive mapping I1, I2 in Banach spaces. We prove weak and strong convergence results for considered iteration to common fixed point of such mappings. Our main results improve and compliment some known results.

Full Text: PDF

How to Cite this Article:

Vinod Kumar Sahu, Convergence results for two asymptotically quasi-I-nonexpansive mappings and equilibrium problem in Banach spaces, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 1-21

Copyright © 2017 Vinod Kumar Sahu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.